# SDR DALA2025050503430

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0943671) L2 DOOR LOWER MOPSILL HAS CORROSION. REMOVED AND REPLACED L2 DOOR LOWER MOPSILL CHORD P/N 147A8540U7 IAW B737 SRM 51-40-02.
